# SDR UALA2012052903021

- Difficulty date: May 28, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 65,172 hours, 23,941 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1105
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER PUMP FUEL PUMP EICAS MESSAGE NOT WORKING.   PUMP WORKS BUT NO EICAS MESSAGE.  REPLACED RT OVERRIDE PRESSURE SWITCH PER AMM, OPS CHECKED GOOD.
